# SDR ASAA2015032511125

- Difficulty date: March 25, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 5,585 hours, 1,866 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE LIGHT REMAINED ILLUMIMATED AFTER START.  FOLLOWED QRH PROCEDURES.  LIGHT STAYED ON, SHUT ENGINE DOWN.  RETURN TO GATE.  ACFT GROUNDED.  CHECKED START VALVE ON NR 1 ENGINE AND SECURED START VALVE CONNECTOR.  RAN NR 1 ENGINE OPS CHECKED GOOD.  GROUND VERIFICATION, CHECKED GOOD ON ENGINE RUN, IAW FIM 80-07, TASK 809.
